# SDR SWAA061562

- Difficulty date: May 9, 2006
- Submitted: May 10, 2006
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32466
- Aircraft time: 7,362 hours, 4,157 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: D40522P
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT CHARGER C/B TRIPPED.  RESET, POPPED AGAIN.  REPAIRED BENT PIN AT D40522P CONNECTOR IN COCKPIT PER MM.
